# SDR UALA2011111506237

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 64,359 hours, 9,358 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL ODOR AROUND 4R LAV.   CREW CHECKED THE LAV FOR SIGN OF ANY ELECTRICAL SMELL + TRASH BIN + LAV LIGHTS, NO ABNORMALITY NOTICED.
